A natural selection of a graphic contraction transformation in fuzzy metric spaces
Volume 11, Issue 2, pp 218--227
Publication Date: January 23, 2018
Submission Date: July 02, 2017
Revision Date: November 14, 2017
Accteptance Date: December 08, 2017
- Department of Mathematics, King Saud University, Saudi Arabia.
- Department of Mathematics, University of Management and Technology, Lahore, Pakistan.
- Department of Mathematics, Government College University, Lahore, Pakistan.
- Department of Mathematics, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia.
In this paper, we study sufficient conditions
to find a vertex \(v\) of a graph such that \(Tv\) is a terminal vertex of a
path which starts from \(v,\) where \(T\) is a self graphic contraction
transformation defined on the set of vertices. Some examples are presented
to support the results proved herein. Our results widen the scope of various
results in the existing literature.
Share and Cite
Hanan Alolaiyan, Naeem Saleem, Mujahid Abbas, A natural selection of a graphic contraction transformation in fuzzy metric spaces, Journal of Nonlinear Sciences and Applications, 11 (2018), no. 2, 218--227
Alolaiyan Hanan, Saleem Naeem, Abbas Mujahid, A natural selection of a graphic contraction transformation in fuzzy metric spaces. J. Nonlinear Sci. Appl. (2018); 11(2):218--227
Alolaiyan, Hanan, Saleem, Naeem, Abbas, Mujahid. "A natural selection of a graphic contraction transformation in fuzzy metric spaces." Journal of Nonlinear Sciences and Applications, 11, no. 2 (2018): 218--227
- Graphic contraction
- fuzzy metric space
- natural selection
M. Abbas, T. Nazir , Common fixed point of a power graphic contraction pair in partial metric spaces endowed with a graph, Fixed Point Theory Appl., 2013 (2013 ), 8 pages.
M. Abbas, T. Nazir, S. Radenović , Common fixed points of four maps in partially ordered metric spaces, Appl. Math. Lett., 24 (2011), 1520–1526.
M. Abbas, B. E. Rhoades , Fixed point theorems for two new classes of multivalued mappings , Appl. Math. Lett., 22 (2009), 1364–1368.
A. Azam , Coincidence points of mappings and relations with applications , Fixed Point Theory Appl., 2012 (2012 ), 9 pages.
A. George, P. Veeramani , On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395–399.
A. George, P. Veeramani , On some results of analysis for fuzzy metric spaces , Fuzzy Sets and Systems, 90 (1997), 365–368.
M. Grabiec , Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27 (1988), 385–389.
V. Gregori, S. Romaguera , Some properties of fuzzy metric spaces, Fuzzy Sets and Systems, 115 (2000), 485–489
V. Gregori, A. Sapena , On fixed-point theorems in fuzzy metric spaces , Fuzzy Sets and Systems, 125 (2002), 245–252.
G. Gwozdz-Lukawska, J. Jachymski , IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem, J. Math. Anal. Appl., 356 (2009), 453–463.
H. B. Hosseini, R. Saadati, M. Amini , Alexandroff theorem in fuzzy metric spaces, Math. Sci. Res. J., 8 (2004), 357–361.
J. Jachymski , The contraction principle for mappings on a metric space with a graph , Proc., Amer. Math. Soc., 136 (2008), 1359–1373.
J. Jachymski, I. J Jóźwik , Nonlinear contractive conditions: a comparison and related problems, Banach Center Publ., 77 (2007), 123–146.
I. Kramosil, J. Michálek, Fuzzy metric and statistical metric spaces, Kybernetika, 11 (1975), 336–344.
J. J. Nieto, R. L. Pouso, R. Rodríguez-López , Fixed point theorems in ordered abstract spaces , Proc. Amer. Math. Soc., 135 (2007), 2505–2517.
A. C. M. Ran, M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc., 132 (2004), 1435–1443.
J. Rodríguez-López, S. Romaguera , The Hausdorff fuzzy metric on compact sets , Fuzzy Sets and Systems, 147 (2004), 273–283.
N. Saleem, B. Ali, M. Abbas, Z. Raza , Fixed points of Suzuki type generalized multivalued mappings in fuzzy metric spaces with applications , Fixed Point Theory Appl., 2015 (2015), 18 pages.
B. Schweizer, A. Sklar , Statistical metric spaces , Pacific J. Math., 10 (1960), 314–334.
L. A. Zadeh , Fuzzy Sets, Informations and control, 8 (1965), 338–353.